MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8074
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8074 pta balloon dilatation catheter allegedly experienced material rupture and detachment.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) year old male patient was (b)(6) lb.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model va8074 pta balloon dilatation catheter allegedly experienced material rupture and detachment.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The 40 year old male patient was 165 lb.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The device was returned for evaluation and detachment was identified and material rupture is inconclusive.The definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9210725
Report Number2020394-2019-04099
Device Sequence Number13565300
Product Code DQY
UDI-Device Identifier00801741121319
UDI-Public(01)00801741121319
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8074
Device Catalogue NumberVA8074
Device Lot Number93SD0072
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/22/2020
Patient Sequence Number1